# SDR REXA95065

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653120
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DETECT LIGHT ON TWICE DURING FLIGHT.  STAYED ON FOR A FEW MINUTES.  REMOVED AND REPLACED LT FIRE CONTROL UNIT IAW JSMM 2610.  REMOVED AND REPLACED FORWARD FIRE LOOP IAW JSMM 2610.  REFERENCE CONTROL NR 96ZZZX1459.  (X)
